# SDR DXTA200601631

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 8,070 hours, 6,670 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN LEFT RUDDER PEDAL IS PUSHED TO THE FLOOR AND THEN LT BRAKE IS APPLIED THERE IS NO PRESSURE AND TRAVELED TO THE FLOOR WITH NO BRAKING ACTION. BLED BRAKES AS PER CE560 AMM 32-42-00.  BRAKE SYSTEM OPERATED NORMALLY DURING NORMAL BRAKING, AND WITH FULL RUDDER DEFLECTION TO LEFT & RIGHT SIDES.  ALL MASTER CYLINDERS LEAK AND OP'S CHECK NORMALLY.
